# SDR A6WA2019061046650

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 37,148 hours, 35,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, THE FLIGHT CREW RECEIVED A FLAP FAIL CAUTION MESSAGE. THE CREW DECLARED AN EMERGENCY, COORDINATED WITH DISPATCH, COMPLETED THE NECESSARY CHECKLISTS AND LANDED WITHOUT INCIDENT. ONCE ON THE GATE FLAPS WERE SUCCESSFULLY RESET AND PLACED ON MEL.
